ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications

หน่วยงาน มหาวิทยาลัยเชียงใหม่

รายละเอียด

ชื่อเรื่อง : Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications
นักวิจัย : Imnang S. , Suantai S.
คำค้น : -
หน่วยงาน : มหาวิทยาลัยเชียงใหม่
ผู้ร่วมงาน : -
ปีพิมพ์ : 2553
อ้างอิง : 8957177 , 10.1016/j.mcm.2010.06.037 , MCMOE , http://www.scopus.com/inward/record.url?eid=2-s2.0-77956012985&partnerID=40&md5=a9cd141e9babb4e52f087165013b9c8f , http://cmuir.cmu.ac.th/handle/6653943832/6184
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : -
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

In this paper, we introduce a new iterative scheme for finding a common element of the set of solutions of a general system of variational inequalities, the set of solutions of a mixed equilibrium problem and the set of common fixed points of a finite family of nonexpansive mappings in a real Hilbert space. Using the demi-closedness principle for nonexpansive mapping, we prove that the iterative sequence converges strongly to a common element of the above three sets under some control conditions. Our main result extends a recent result of Ceng, Wang and Yao [L.C. Ceng, C.Y. Wang and J.C. Yao, Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities, Math. Meth. Oper. Res. 67 (2008) 375-390]. © 2010 Elsevier Ltd.

บรรณานุกรม :
Imnang S. , Suantai S. . (2553). Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications.
    เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ .
Imnang S. , Suantai S. . 2553. "Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications".
    เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ .
Imnang S. , Suantai S. . "Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications."
    เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ , 2553. Print.
Imnang S. , Suantai S. . Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications. เชียงใหม่ : มหาวิทยาลัยเชียงใหม่ ; 2553.